# SDR YENA2022050200430

- Difficulty date: April 29, 2022
- Submitted: May 2, 2022
- Operation: Air carrier
- Aircraft: N2047J
- Make and model: Airbus A321-271N
- Aircraft serial: 09315
- Aircraft time: 6,119 hours, 1,844 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Condition: None
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLT#2637, JFK-STI. 'DIRTY SOCK ODOR THROUGHOUT FLIGHT DECK; ODOR EVENT VERIFIED TO BE TYPE 10 (A)1C. AMBIENT AIR. COMPLIED WITH INFO NOTICE 2017-T15 SECTION A(A) ISOLATED FAULT TYPE 10(A)1 PER TSM 05-50-00-810-085-B/TSM 05-50-00-810-085D. A/C OK FOR SERVICE. ACCOMPLSIEHD LEVEL 1 ECS DECONTAMINATION PACK BURN OUT WITH APU.'
